... ago and I'm having bad side effects. Sore jaw, stiff neck, and anxiety. Is this normal with an increase and how long will it last?
I really don't know, but, wanted you to know someone is listening to you. I have been on Celexa and found out it was not good for your heart if you are over 60 yrs old. I was on 80mg & now on 40mg. Going down to 20mg & then off Celexa. I will then be starting 25mg of Zoloft. I am scared about trying something new, but, I sure hope it works. I'm sure it will be increased as I try it. How were you doing on it at a lower dose? Why did the doctor increase it? Good luck to you. Depression/Anxiety is very, very hard to deal with & unless someone experiences it, they don't understand. God bless!
Hello mugzy. The increase or continued anxiety is common when beginning Zoloft. (not certain how long since you have begun taking the drug) Pain, body aches are also a side effect. You might let your doctor know about the sore jaw. (it might have been brought on by qluenching your mouth, anxiety) regards pledge
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2011 • 5 answers
Posted 24 Feb 2012 • 2 answers
Side Effect - I have hypothyroidism and take 50mg thyroxine everyday, I started taking Zoloft 5 days
Posted 11 Dec 2012 • 1 answer
Posted 31 May 2015 • 4 answers
Posted 16 Nov 2015 • 2 answers